Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


CD4-640
Jun 15, 2013

sir, I AM MALE 47, INDIA, 7/2009 POSITIVE, WHETHER I HAVE TO START TREATMENT, IF WITH WHAT MEDICINE.HERE NO EXPERIENCED DOCTORS, IF U HAVE ANY FRIENDS IN HYDERBAD, PL INFORM. THANQ

Response from Dr. Henry

If your CD4 count is 640 then generally no clinical urgency to start treatment though getting checked for tuberculosis and other conditions is advised. Starting meds at a high CD4 count may afford some health benefits to you (still being assessed in studies) and greatly decreases the chance that you will transmit HIV to others. General efavirenz + emtricitabine+ tenofovir is often good choice for starting treatment if available. KH



Previous
New poz on Atripla w/ increased joint pain/ eye twitch
Next
NEUROPATHY

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement